A variant of noether normalisation

Parameswaran, A. J. ; Srinivas, V. (1990) A variant of noether normalisation Rendiconti Seminario Matematico, 48 (4). pp. 484-490. ISSN 0373-1243

PDF - Publisher Version

Official URL: http://seminariomatematico.dm.unito.it/rendiconti/...


Let X be an affine variety over an infinite field k, together with a collection of finite morphisms ƒi : X → Ani. We prove that for the general 'product' linear projection πi Pi : πi Ani the composite → πi A si, the composite poiƒi) : X → A∑isi is finite, provided ∑i si ≥ dimX. This generalizes the Noether Normalisation theorem, in a manner analogous to Nori'a generalisation of the 'Whitney embedding theorem' for smooth affine varieties. It also extends Nori's theorem (and its generalisation to non-smooth varieties) to more than 2 factors.

Item Type:Article
Source:Copyright of this article belongs to Rendiconti University Politec, Torino.
ID Code:87684
Deposited On:20 Mar 2012 14:07
Last Modified:19 May 2016 02:54

Repository Staff Only: item control page